# SDR AALA20170902007

- Difficulty date: September 2, 2017
- Submitted: September 5, 2017
- Operation: Air carrier
- Aircraft: N399AN
- Make and model: Boeing 767323
- Aircraft serial: 29606
- Aircraft time: 70,561 hours, 11,527 cycles
- Engine: Ge CF680C2B6
- Engine time: 60,974 hours, 2,280 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Thermocouple
- Condition: Unsecure
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EMERGENCY DECLARED.   FLIGHT RETURNED TO DEPARTURE DUE TO A RIGHT ENGINE BLEED DUCT LEAK WARNING INDICATION.  OVERWEIGHT LANDING UNEVENTFUL.  ACCOMPLISHED LEAK CHECK PER MCM 36-96-02.  RESECURED FIRE LOOP THERMOCOUPLES PER SRM 51-30-01.  LEAK AND OPERATIONAL CHECK GOOD.  AIRCRAFT WAS GROUNDED.
